# SDR SWIA201334074

- Difficulty date: July 7, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 25,157 hours, 20,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR CUT-OUT HAS CORROSION ON THE INSIDE OF THE DOOR CUT-OUT SKIN, CORROSION IS EVIDENT ALL THE WAY AROUND THE SKIN.  C-CHECK BLENDED OUT CORROSION ON THE MAIN AVIONICS BAY DOOR SURROUND INNER SKIN BETWEEN FS 364-FS 394 IAW REO.
